# SDR QXEA2018082100298

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,636 hours, 42,580 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1580
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 109,043 hours, 109,726 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/F FAILED TO ARM DURING TAKEOFF.  ABORTED TAKEOFF AT 70 KIAS . REMOVED FROM SERVICE. CDS SHOWS FAULT CODE 398B ON THE NR 2 PROPELLER. COMPLIED WITH FIM 61-20-08-810-818, STEPS 1-6,  FAULT CODE CLEARED.  R & R THE NR 2 PEC AS A PRECAUTION. OPS TESTED GOOD. OPERATED ENGINES ABOVE 50% TORQUE,  A/F ARMS NORMALLY. AIRCRAFT RETURNED TO SERVICE.
